Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 18, 2013, 1:53 PM CST for Barry County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2013, 1:53 PM CST (19:53 UTC)
- Expired
- Feb 18, 2013, 2:30 PM CST
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Barry County, MO
The radar
The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
607 WUUS53 KSGF 181953 SVRSGF MOC009-182030- /O.NEW.KSGF.SV.W.0009.130218T1953Z-130218T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 153 PM CST MON FEB 18 2013 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BARRY COUNTY IN SOUTHWEST MISSOURI... * UNTIL 230 PM CST * AT 148 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL BARRY COUNTY...AND MOVING NORTHEAST AT 50 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. * LOCATIONS IMPACTED INCLUDE... SHELL KNOB. THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3666 9386 3680 9357 3664 9358 3658 9382 TIME...MOT...LOC 1953Z 242DEG 44KT 3666 9374 HAIL...1.00IN WIND...<50 MPH $$ GAGAN
2 follow-up statements
192 WWUS53 KSGF 182001 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 201 PM CST MON FEB 18 2013 MOC009-182030- /O.CON.KSGF.SV.W.0009.000000T0000Z-130218T2030Z/ BARRY MO- 201 PM CST MON FEB 18 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL BARRY COUNTY UNTIL 230 PM CST... AT 158 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST CENTRAL BARRY COUNTY...AND MOVING NORTHEAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. LOCATIONS IMPACTED INCLUDE... SHELL KNOB. THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3666 9386 3680 9357 3664 9358 3658 9382 TIME...MOT...LOC 2001Z 243DEG 39KT 3669 9367 HAIL...1.00IN WIND...<50 MPH $$ GAGAN
697 WWUS53 KSGF 182013 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 213 PM CST MON FEB 18 2013 MOC009-182023- /O.CAN.KSGF.SV.W.0009.000000T0000Z-130218T2030Z/ BARRY MO- 213 PM CST MON FEB 18 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BARRY COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3666 9386 3680 9357 3664 9358 3658 9382 TIME...MOT...LOC 2013Z 243DEG 39KT 3675 9352 $$ BOXELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 11:12 AM CST, 2 hours 41 minutes earlier.
Area forecast discussion, Feb 18, 11:12 AM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1112 AM CST MON FEB 18 2013 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 1112 AM CST MON FEB 18 2013/ FORECAST UPDATED TO ACCOUNT FOR LATEST OBSERVATION AND RADAR TRENDS. GUSTY SOUTHWEST WINDS HAVE ALLOWED TEMPERATURES TO WARM WELL INTO THE 50S AREA WIDE THIS MORNING IN SPITE OF WIDESPREAD CLOUD COVERAGE AND DEVELOPING LIGHT RAINFALL ALOFT. PREVIOUS FORECAST UPDATE HAS HANDLED TRENDS WELL...THOUGH WILL CONTINUE TO MONITOR FOR FURTHER TWEAKS...PARTICULARLY OVER THE EASTERN THIRD OF THE OUTLOOK AREA. AS EXPECTED...PRECIPITATION IS GRADUALLY DEVELOPING OVER THE AREA. HAVE REFINED THE POP FORECAST A LITTLE BIT FOR THE REST OF THIS AFTERNOON. RAINFALL WILL CONTINUE TO DEVELOP OVERHEAD AS THE MID LEVEL SHORTWAVE AND SURFACE COLD FRONT CONTINUE TO MOVE INTO THE REGION FROM THE NORTHWEST. HAVE PLACED THE HIGHEST POPS IN THE 1 PM TO 4 PM TIME FRAME WITH RAIN EXITING FROM WEST TO EAST DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. HAVE KEPT A MENTION OF THUNDER FOR THIS AFTERNOON AS THE RAP HINTS AT A FEW HUNDRED J/KG OF MUCAPE FROM ELEVATED PARCELS. GIVEN THE BANDED NATURE OF THE DEVELOPING PRECIP...KEEPING A MENTION SEEMS PRUDENT AS WELL. REGARDLESS...THUNDER WILL BE RATHER ISOLATED AND MORE OF AN EXCEPTION RATHER THAN THE RULE. GAGAN && .DISCUSSION... THE MAIN CONCERN WITH THIS FORECAST UPDATE IS THE INCREASING POTENTIAL FOR A SIGNIFICANT WINTER STORM FOR PORTIONS OF THE AREA WEDNESDAY NIGHT INTO THURSDAY. THIS MORNING A STRONG AREA OF LOW PRESSURE IS OVER CENTRAL KANSAS AND THIS IS CAUSING BREEZY WEATHER ACROSS THE AREA THIS MORNING WITH SOME GUSTS OVER 30 MPH BEING REPORTED. A COLD FRONT WILL BE ON THE MOVE AND TRACK INTO SOUTHEAST KANSAS BY LATE THIS AFTERNOON. SCATTERED SHOWERS AND PERHAPS AN ISOLATED RUMBLE OF THUNDER WILL DEVELOP BY LATE MORNING AND MOVE ACROSS THE OZARKS. THE BEST CHANCE OF RAINFALL WILL BE ALONG AND EAST OF HIGHWAY 65 WITH RAINFALL AMOUNTS ON THE ORDER OF A TENTH TO A QUARTER OF AN INCH OF RAIN EXPECTED. NO SEVERE WEATHER IS EXPECTED. A COLD AND DRY CANADIAN HIGH PRESSURE WILL SETTLE OVER THE REGION NOSING DOWN FOR THE UPPER MIDWEST OVER THE NEXT COUPLE OF DAYS. TEMPERATURES WILL BE JUST SLIGHTLY BELOW AVERAGE WITH OVERNIGHT LOWS NEAR 20 AND HIGHS AROUND 40. THIS COLD DRY AIR MASS WILL BE KEY TO WHATS THE COME BY WEDNESDAY NIGHT INTO THURSDAY. HERE IS THE SETUP SHAPING UP BY WEDNESDAY...A STRONG WAVE THAT IS CURRENTLY SOUTH OF ALASKA THIS MORNING WILL MAKE ITS WAY TO THE WEST COAST BY TUESDAY MORNING. UPPER AIR STATIONS WILL BEGIN TO SAMPLE THIS STORM SYSTEM AND THE MODELS WILL GET SOME CRITICAL DATA TO BETTER FORECAST THE POTENTIAL WINTER STORM FOR THE CENTRAL U.S. DESPITE NOT HAVING A GOOD SAMPLING OF THIS SYSTEM YET...MODELS HAVE BEEN VERY CONSISTENT AND IN AGREEMENT FROM RUN TO RUN ON THE EVOLUTION OF THIS STORM FOR THE REGION. THE COLD DRY AIR MASS WILL BE IN PLACE AND WILL CONTINUE TO ADVECT IN ON EASTERLY WINDS WEDNESDAY INTO WEDNESDAY NIGHT. THAT WILL BE A KEY INGREDIENT. ANOTHER FACTOR TO KEEP IN MIND IS THAT WE WILL HAVE COLD AIR TO WORK ON THE GROUND TEMPERATURES FOR A COUPLE DAYS ESPECIALLY AT NIGHT WITH WEDNESDAY MORNING LOWS NEAR 20 AND INCREASING CLOUD COVER KEEPING SOLAR RADIATION AT A MINIMUM ON WEDNESDAY. THE STRONG WAVE EJECTS OUT INTO THE CENTRAL PLAINS WEDNESDAY EVENING AND A SHIELD OF PRECIP WILL DEVELOP ACROSS THE SOUTHERN AND CENTRAL PLAINS MOVING NORTHEASTWARD. INITIALLY THIS PRECIP WILL FIGHT THE DRY AIR MASS. EXPECTING STRONG EVAPORATION COOLING AND WET BULB EFFECT TO TAKE PLACE WHEN THE PRECIP BEGINS TO MOVE IN LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. WE WILL LIKELY REACH OUT MAX TEMP NEAR 40 EARLY AFTERNOON AND THEN SEE TEMPERATURES FALL INTO THE LOW 30S WHEN THE PRECIP MOVES IN. THERMAL PROFILES SUGGEST WE COULD SEE AN ONSET OF LIGHT SNOW/SLEET MIX ON THE LEAD EDGE OF PRECIP BEFORE CHANGING TO A FREEZING RAIN AND SLEET MIX WEDNESDAY NIGHT ACROSS THE OZARKS. TEMPERATURES WEDNESDAY NIGHT WILL RANGE FROM NEAR FREEZING ACROSS SOUTHEAST KANSAS AND THE JOPLIN AREA TO THE UPPER 20S FOR THE SPRINGFIELD METRO AREA TO THE MIDDLE 20S OVER THE FAR EASTERN OZARKS. THIS CAN BE POTENTIALLY VERY TROUBLESOME BETWEEN MIDNIGHT WEDNESDAY NIGHT TO 9 AM THURSDAY MORNING WITH THE HIGHER PRECIP RATES. AND THERE MAY BE SOME ELEVATED THUNDER OR CONVECTION TO ADD TO THOSE HIGHER RATES. ANOTHER NOTE TO ADD...THIS WILL ALSO BE A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE REGION AND WINDS WILL BE GUSTY UP TO 35 MPH ALONG WITH THE ACCUMULATING ICE. TEMPERATURES MAY NOT RISE ABOVE FREEZING TILL LATE THURSDAY MORNING WITH SEVERAL ROUNDS OF FREEZING RAIN/SLEET MIX EXPECTED. THERE IS STILL SOME UNCERTAINTY ON TIMING AND EXACT TEMPERATURES BUT CONFIDENCE IS INCREASING FOR A WINTER STORM TO AFFECT SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THE ENTIRE AREA WILL HAVE A THREAT FOR SOME WINTRY WEATHER. THE HIGHEST THREAT AREA OF ACCUMULATING ICE WILL BE FROM A LINE NEAR PITTSBURG KANSAS TO MONETT TO BRANSON AND NORTHEASTWARD OR BASICALLY THE NORTHEAST TWO THIRDS OF OUR AREA. TEMPERATURES WILL SLOWLY WARM ABOVE FREEZING BY MIDDAY THURSDAY WITH RAIN SHOWERS ENDING FROM WEST TO EAST DURING THE AFTERNOON. TEMPERATURES WILL BE SEASONABLY COOL FOR THE END OF THE WEEK AND HIGH PRESSURE WILL BUILD IN. THE WEATHER WILL BE DRY UNTIL THE NEXT WEATHER SYSTEM BY LATE SUNDAY NIGHT INTO MONDAY. GRIFFIN && .AVIATION... /ISSUED 1112 AM CST MON FEB 18 2013/ FOR THE 18Z TAFS (JLN/SGF/BBG)...PRIMARY FORECAST CHALLENGE IS THE INCOMING COLD FRONT AND PROSPECTS FOR RAIN SHOWERS. RAIN SHOWERS ARE DEVELOPING OVERHEAD AT THIS TIME AND THE COVERAGE OF THIS ACTIVITY WILL CONTINUE TO EXPAND AS A COLD FRONT ENTERS THE REGION FROM THE NORTHWEST. A PERIOD OF MVFR CIGS IS EXPECTED THIS AFTERNOON PRIOR TO THE COLD FRONT PASSAGE. CANNOT RULE OUT A PERIOD OF MVFR VIS...THOUGH THIS SHOULD BE TIED TO RAINFALL AND RELATIVELY SHORT LIVED. CLEARING WILL OCCUR QUICKLY THIS EVENING AND WILL NEED TO WATCH FRO STRATOCU DEVELOPMENT ACROSS NORTHERN MISSOURI AS THIS COULD CLIP JLN/SGF IF IT DEVELOPS FURTHER SOUTH THAN EXPECTED. WINDS WILL REMAIN GUSTY THROUGH THIS EVENING WITH A SOUTHERLY DIRECTION THIS AFTERNOON...SHIFTING TO NORTHWEST THIS EVENING. VFR CONDITIONS ARE EXPECTED FOR TUESDAY. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Feb 18, 12:50 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1250 PM CST MON FEB 18 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1250 PM CST MON FEB 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SOUTH AND SOUTHWEST WINDS WILL GUSTS UP TO 35 MPH AT TIMES ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY SOUTHEAST OF I- 44 ACROSS SOUTH CENTRAL MISSOURI THIS AFTERNOON. SMALL HAIL...TO THE SIZE OF DIMES...WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW REMAINS POSSIBLE ACROSS THE OUTLOOK AREA WEDNESDAY NIGHT INTO THURSDAY MORNING. THERE IS CONSIDERABLE UNCERTAINTY REGARDING WHICH PRECIPITATION TYPES WILL DOMINATE AND THEREFORE HOW MUCH ACCUMULATION OF WINTRY PRECIPITATION IS POSSIBLE. INTERESTS ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS ARE URGED TO STAY TUNED TO THE LATEST FORECAST FOR WEDNESDAY NIGHT INTO THURSDAY MORNING. PRECIPITATION IS EXPECTED TO CHANGE OVER TO ALL RAIN BY THURSDAY AFTERNOON. A FEW THUNDERSTORMS MAY ALSO BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY. WIND GUSTS OF 30 TO 35 MPH WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Feb 18, 1:00 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CST MON FEB 18 2013
MOZ094-101-102-181945-
BARRY MO-MCDONALD MO-LAWRENCE MO-
100 PM CST MON FEB 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR BARRY...EASTERN MCDONALD AND
SOUTHEASTERN LAWRENCE COUNTIES UNTIL 145 PM CST...
AT 1258 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
PURDY TO 9 MILES SOUTHWEST OF POWELL...MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AURORA...BUTTERFIELD...CASSVILLE...
EXETER...JENKINS...MADRY...MARIONVILLE...MCDOWELL...MONETT...PLEASANT
RIDGE...POWELL...PURDY...RIDGLEY...ROCKY COMFORT...SELIGMAN...
VERONA...WASHBURN...WAYNE...WHEATON AND WHEELERVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3650 9430 3651 9431 3675 9411 3675 9407
3680 9407 3694 9396 3706 9361 3685 9361
3650 9392
TIME...MOT...LOC 1900Z 235DEG 43KT 3688 9389 3652 9423
GAGANSpecial weather statement, Feb 18, 1:39 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 PM CST MON FEB 18 2013
MOZ102-103-182030-
BARRY MO-STONE MO-
139 PM CST MON FEB 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR BARRY AND NORTHERN STONE COUNTIES
UNTIL 230 PM CST...
AT 138 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MADRY TO 4 MILES
EAST OF CASSVILLE TO 5 MILES WEST OF SELIGMAN...MOVING EAST AT 30
MPH. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE CAPE FAIR...CASSVILLE...CRANE...EAGLE
ROCK...ELSEY...GALENA...HURLEY...JENKINS...MADRY...PONCE DE LEON...
SELIGMAN...SHELL KNOB...WASHBURN AND WHEELERVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.
PEOPLE IN BARRY AND NORTHERN STONE COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3652 9408 3665 9391 3691 9373 3693 9370
3692 9362 3699 9360 3699 9334 3682 9335
3651 9369 3650 9407
TIME...MOT...LOC 1939Z 248DEG 28KT 3687 9367 3668 9380
3652 9401
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:00 PM CST | Special Weather Statement | SGF | Barry | 45 min |
| Feb 18, 1:39 PM CST | Special Weather Statement | SGF | Barry, Stone | 51 min |
| Feb 18, 2:23 PM CST | Special Weather Statement | SGF | Christian, Stone | 37 min |
| Feb 18, 2:26 PM CST | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 34 min |
| Feb 18, 2:51 PM CST | Special Weather Statement | SGF | Taney | 24 min |
| Feb 18, 3:39 PM CST | Wind Advisory | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 11 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.